Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2016 , Volume 7 , Number 4; Page(s) 564 To 572.
 
Paper: 

CHARACTER AMENABILITY AND CONTRACTIBILITY OF SOME BANACH ALGEBRAS ON LEFT COSET SPACES

 
 
Author(s):  RAMEZANPOUR M.*, TAVALLAEI N., OLFATIAN GILLAN B.
 
* 
 
Abstract: 

Please click on PDF file in Persian to view the abstract.

 
Keyword(s): BANACH ALGEBRA, HOMOGENEOUS SPACE, CHARACTER AMENABILITY
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

RAMEZANPOUR, M., & TAVALLAEI, N., & OLFATIAN GILLAN, B. (2016). CHARACTER AMENABILITY AND CONTRACTIBILITY OF SOME BANACH ALGEBRAS ON LEFT COSET SPACES. ANNALS OF FUNCTIONAL ANALYSIS, 7(4), 564-572. https://www.sid.ir/en/journal/ViewPaper.aspx?id=571593



Vancouver: Copy

RAMEZANPOUR M., TAVALLAEI N., OLFATIAN GILLAN B.. CHARACTER AMENABILITY AND CONTRACTIBILITY OF SOME BANACH ALGEBRAS ON LEFT COSET SPACES. ANNALS OF FUNCTIONAL ANALYSIS. 2016 [cited 2021July25];7(4):564-572. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571593



IEEE: Copy

RAMEZANPOUR, M., TAVALLAEI, N., OLFATIAN GILLAN, B., 2016. CHARACTER AMENABILITY AND CONTRACTIBILITY OF SOME BANACH ALGEBRAS ON LEFT COSET SPACES. ANNALS OF FUNCTIONAL ANALYSIS, [online] 7(4), pp.564-572. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571593.



 
  pdf-File
Yearly Visit 35
 
 
Latest on Blog
Enter SID Blog